Enquire Now
 

The Blog


What impact do medicines have on your oral health?

Medications are helpful in healing lots of medical conditions, but some particular medicines, can cause damage to your teeth for the period that they’re in your mouths. This is a problem in children as they are a little uneasy about swallowing their medicines, mostly their medications are in the form of sugary tonics and multivitamins. These eventually lead to oral bacteria formation causing tooth decay.

Side-Effects for Your Mouth

Most common medications, though they are not very harmful while you are ingesting them, but they can prove to be fatal to the oral health when used long term. The possible side effects are –

It causes Inflammation and Excessive Bleeding in the Gums

Your gums become tender and swollen once you start any new medication that you are allergic to, in that case discuss with a medical professional. Most of the over the counter pills can cause excessive growth of the gums; this puts you at higher risks of gum disease.

Change in Taste

Some tablets that are related to heart, the nervous system stimulants or even non-steroidal anti-inflammatory medicines can cause bitterness in your mouth. This might not be a serious side-effect though but however it can be unpleasant to foodies.

Dry Mouth Syndrome

This is a common side-effect caused due to medications. A wide range of pills, like the antihistamines, blood pressure medications, over the counter painkillersand muscle pain pills and many more can cause dry mouth.

The best is to make sure your medications aren’t causing any problem to your oral health. Always discuss this with your dental consultant if you experience any discomfort in the mouth due to any medicines. For more medical tips, reach www.smilestation.in

apteka mujchine for man ukonkemerovo woditely driver.